New here and worried about Plaquenil
:roll: This is my first post here and I live in England UK.
I have just beed diagnosed with chronic connective tissue disorder and possible Sjogren Syndrome ( just being tested) and I am scared.
I feel terrible today, bad migraine, aching all over, weak, ulcers in my mouth.
Such flare ups keep coming closer and closer together with hardly any breaks in between, so it is impossible for me to function any more.
I have dozens of questions to ask you about this condition, but cannot concentrate as my head is bad.
But I need to know something urgently.
I was prescibed Plaquenil 200mg 3 times a week. However after taking only second dose I woke up next day with a swollen face, and for the last two days I have nasty, horrid dry pathches right under my eyes, and on my cheeks.
The swelling is long gone but my skin all over my face feels extremey tight and dry no matter if I put any moisturiser or not. The skin on my face just feels differnet ans slightly itchy.
Can this be reaction to Plaquenil? I tried to call the dr in hospital who prescribed it, but he does not take calls. My GP has just left the practice and I have to start with a new one and I just do not know what to do.
DO I TAKE ANOTHER DOSE of Plaquenil, or not? I do not make my sking worse and I wonder if it was allergic reaction?
What do I do?
Thank yoy very much for any help.